A W1,p-Estimate for Solutions to Mixed Boundary Value Problems for Second Order Elliptic Differential Equtions.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 679-688
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__283_1_164533,
author = {Konrad Gr\"oger},
title = {A {W1,p-Estimate} for {Solutions} to {Mixed} {Boundary} {Value} {Problems} for {Second} {Order} {Elliptic} {Differential} {Equtions.}},
journal = {Mathematische Annalen},
pages = {679--688},
year = {1989},
volume = {283},
number = {1},
zbl = {0646.35024},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164533/}
}
TY - JOUR AU - Konrad Gröger TI - A W1,p-Estimate for Solutions to Mixed Boundary Value Problems for Second Order Elliptic Differential Equtions. JO - Mathematische Annalen PY - 1989 SP - 679 EP - 688 VL - 283 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164533/ ID - MAN_1989__283_1_164533 ER -
Konrad Gröger. A W1,p-Estimate for Solutions to Mixed Boundary Value Problems for Second Order Elliptic Differential Equtions.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 679-688. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164533/